# SDR UPS01235802

- Difficulty date: April 23, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT O/B AILERON LOCKOUT MECHANISM, MAIN SUPPORT CASTING HAS EVIDENCE OF CORROSION ON NUMEROUS BUSHING AREAS.   CASTING REPLACED IAW SRM 51-30-02 & DRAWINGS 65-21776 & 65-21779
